`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 17,Number 7,     October 2012

1

A Neumann Boundary Value Problem in Two-Ion Electro-Diffusion with Unequal Valencies    Pages : 2299 - 2311

Pablo Amster,  Man Kam Kwong and Colin Rogers

 Abstract       References       Full Text      Related Articles

2

From a PDE model to an ODE model of dynamics of synaptic depression    Pages : 2313 - 2327

Adam Bobrowski and Katarzyna Morawska

 Abstract       References       Full Text      Related Articles

3

Stability of oscillatory gravity wave trains with energy dissipation and Benjamin-Feir instability    Pages : 2329 - 2341

Zhi-Min Chen and Philip A. Wilson

 Abstract       References       Full Text      Related Articles

4

An immersed linear finite element method with interface flux capturing recovery    Pages : 2343 - 2357

So-Hsiang Chou

 Abstract       References       Full Text      Related Articles

5

Mathematical analysis of a HIV model with quadratic logistic growth term    Pages : 2359 - 2385

Xinyue Fan,  Claude-Michel Brauner and Linda Wittkop

 Abstract       References       Full Text      Related Articles

6

Construction of a finite-time Lyapunov function by meshless collocation    Pages : 2387 - 2412

Peter Giesl

 Abstract       References       Full Text      Related Articles

7

Impacts of migration and immigration on disease transmission dynamics in heterogeneous populations    Pages : 2413 - 2430

Hongbin Guo and Michael Yi Li

 Abstract       References       Full Text      Related Articles

8

Dynamical bifurcation of the two dimensional Swift-Hohenberg equation with odd periodic condition    Pages : 2431 - 2449

Jongmin Han and Chun-Hsiung Hsia

 Abstract       References       Full Text      Related Articles

9

Stability conditions for a class of delay differential equations in single species population dynamics    Pages : 2451 - 2464

Gang Huang,  Yasuhiro Takeuchi and Rinko Miyazaki

 Abstract       References       Full Text      Related Articles

10

Nonlinear conformation response in the finite channel: Existence of a unique solution for the dynamic PNP model    Pages : 2465 - 2482

Joseph W. Jerome

 Abstract       References       Full Text      Related Articles

11

Dynamics of a 2D Stochastic non-Newtonian fluid driven by fractional Brownian motion    Pages : 2483 - 2508

Jin Li and Jianhua Huang

 Abstract       References       Full Text      Related Articles

12

On a reaction-diffusion model for sterile insect release method with release on the boundary    Pages : 2509 - 2522

Xin Li and Xingfu Zou

 Abstract       References       Full Text      Related Articles

13

Interface oscillations in reaction-diffusion systems above the Hopf bifurcation    Pages : 2523 - 2543

Rebecca McKay,  Theodore Kolokolnikov and Paul Muir

 Abstract       References       Full Text      Related Articles

14

Optimal harvesting and planting control in stochastic logistic population models    Pages : 2545 - 2559

Hiroaki Morimoto

 Abstract       References       Full Text      Related Articles

15

Kolmogorov's normal form for equations of motion with dissipative effects    Pages : 2561 - 2593

Letizia Stefanelli and Ugo Locatelli

 Abstract       References       Full Text      Related Articles

16

Stability of boundary layers for the inflow compressible Navier-Stokes equations    Pages : 2595 - 2613

Jing Wang and Lining Tong

 Abstract       References       Full Text      Related Articles

17

A vector-bias malaria model with incubation period and diffusion    Pages : 2615 - 2634

Zhiting Xu and Xiao-Qiang Zhao

 Abstract       References       Full Text      Related Articles

18

Pullback attractors for non-autonomous quasi-linear parabolic equations with dynamical boundary conditions    Pages : 2635 - 2651

Lu Yang,  Meihua Yang and Peter E. Kloeden

 Abstract       References       Full Text      Related Articles